... like symptoms)? Gabapentin not helping at all
Hey, doctor daughter; I looked all over this site for help with this medication but it really does not say much about helping the shingles. and this is a pretty new drug. Is your cancer anywhere around the affected area. I ask because it mentions that this medication can cause this type of problem. Do you mind if I ask you to call your doctor and see if you can use the Lidocaine patches many of my old customers got so much relief from that product and it is prescription but I don't know enough to say a lot about Keytruda. I just got into remission from Hodgkin's lymph/with soft tissue so feel free to ask and I well look are you taking any antihistamines to help the itch. just some suggestions my friend. I am so sorry you're having all these problems but the patches I mention above ask your dad or cancer doctor many people with shingles it really helped.
I wish you the best and you must stay positive and eat. I know it is hard to feel free to ask me anything that I might be able to help you with. your friend Chuck1957 So far cancer survivor.
Hello. I've been on Keytruda for almost 3 years now, and I've experienced this to some degree the whole time. I had some shingles-like symptoms (which my dermatologist said was probably Grover's Disease). My oncologist was considering steroids for me; you might want to bring that up with yours. I keet my skin as moisturized as possible--Eucerin works pretty good for me; my dermatologist has also given me some Rx's for some really rough spots. Avoid hot showers. I'm in sunny Phoenix Arizona and was told to avoid sweating if I could! :) Good luck to you!
your make to much of all this, you touched something or breathed something that caused them, buy Benadtyl allergies and take it for 2 days. 2 hours after taking it they will begin to go away, stop listening to all the witch doctors
Are you still having this problem? I have had this off and on and recently the Oncologist suggested Zantac. Works great. Also, I had success with something called Calagel.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Aug 2013 • 1 answer
Updated 7 Aug 2014 • 3 answers
Updated 6 Jan 2019 • 5 answers
Updated 9 Jan 2018 • 2 answers
Updated 7 Nov 2018 • 1 answerFAQ by Drugs.com